It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lyme Disease Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-29-2007, 11:58 AM   #1
Senior Veteran
(female)
 
Join Date: May 2007
Location: Laurel, MD
Posts: 511
fernee HB Userfernee HB User
Weight loss

Question for everyone, is anyone else having a hard time gaining weight being on the medicines?

I go through spurts. Some of it is also stress because I have many personal issues I am trying to deal with and when some get really bad I have a hard time eating because my stomach bothers me so much and I start to get sick (vomit). Other times I eat fine but still not gaining the weight.

Any advice? All my clothes are falling off of me now that winter is here and I cannot get away with shorts anymore.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Dr reluctant to prescribe meds for weight loss? maebelle Weight Loss 4 10-09-2007 05:40 AM
weight lost yaddayadda3 HIV Prevention 3 07-09-2006 04:29 AM
Is long-term weight loss a myth??? samsonite Weight Loss 4 03-01-2006 12:05 PM
Weight Loss Canon k8ty Weight Loss 19 10-12-2005 12:45 PM
Weight watchers and stuck luvin Weight Loss 32 06-23-2005 05:52 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:29 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!